Table of Contents
Journal of Difference Equations
Volume 2014, Article ID 461086, 6 pages
http://dx.doi.org/10.1155/2014/461086
Research Article

Exact Controllability of an Impulsive Semilinear System with Deviated Argument in a Banach Space

Department of Mathematics, IIT Roorkee, Roorkee, Uttarakhand 247667, India

Received 28 April 2014; Accepted 30 June 2014; Published 16 July 2014

Academic Editor: Honglei Xu

Copyright © 2014 Sanjukta Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A functional differential equation with deviated argument coupled with impulsive conditions is studied for the existence and uniqueness of the mild solution and exact controllability of the system. The results are obtained by using Banach contraction principle and semigroup theory without imposing additional assumptions such as analyticity and compactness conditions on the generated semigroup and the nonlinear term. An example is provided to illustrate the presented theory.